Journal of Applied Mathematics and Physics

Vol.6 No.5(2018), Paper ID 84910, 10 pages

DOI:10.4236/jamp.2018.65091

 

The Inertial Manifolds for a Class of Higher-Order Coupled Kirchhoff-Type Equations

 

Guoguang Lin, Sanmei Yang

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2018 Guoguang Lin, Sanmei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. and Yang, S. (2018) The Inertial Manifolds for a Class of Higher-Order Coupled Kirchhoff-Type Equations. Journal of Applied Mathematics and Physics, 6, 1055-1064. doi: 10.4236/jamp.2018.65091.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.